# SDR SWAA2021062499274

- Difficulty date: July 10, 2020
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 44,906 hours, 25,310 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FWD SCUFF PLATE CRACKED / FWD CARGO FWD SCUFF PLATE REPAIRED @ J.L. WELDING; INC ; FAA REPAIR STATIOIN JLWR146K. AAR PO# 1685934
